CSpace
带脉冲模的广义线性系统的二次最优控制
王恩平; 王朝珠
1991
Source Publication系统科学与数学
ISSN1000-0577
Volume011Issue:003Pages:255
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47666
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王恩平,王朝珠. 带脉冲模的广义线性系统的二次最优控制[J]. 系统科学与数学,1991,011(003):255.
APA 王恩平,&王朝珠.(1991).带脉冲模的广义线性系统的二次最优控制.系统科学与数学,011(003),255.
MLA 王恩平,et al."带脉冲模的广义线性系统的二次最优控制".系统科学与数学 011.003(1991):255.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王恩平]'s Articles
[王朝珠]'s Articles
Baidu academic
Similar articles in Baidu academic
[王恩平]'s Articles
[王朝珠]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王恩平]'s Articles
[王朝珠]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.